# SDR DALA2024073007614

- Difficulty date: July 27, 2024
- Submitted: July 30, 2024
- Operation: Air carrier
- Aircraft: N3731T
- Make and model: Boeing 737832
- Aircraft serial: 30775
- Aircraft time: 68,882 hours, 32,421 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0469663) CORROSION ON FLOOR STRINGERS 3LBL/3RBL BTW STA 767 TO STA 777 AT AFT CARGO COMPARTMENT. REPAIRED PER B737-800 SRM 53-00-53-2R PROCEDURE 2 REPAIR 2.
